# SDR CA010129009

- Difficulty date: December 29, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: 22129BE140182L
- Condition: Corroded
- Location: Main Rotor Head
- Component: Main Rotor Head, Aerosp, 355A31000106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT SHANKS CORRODED OVER APPROXIMATELY 50 PERCENT OF SURFACE AREA.DISCOVERED WHEN DISASSEMBLING MAIN ROTOR SLEEVE TO REPLACE WORN BEARINGS ON END OF SLEEVES.
